# SDR DXTA200701998

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 466 hours, 426 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF FOLLOWING AN UNRESTRICTED CLIMB TO FL 380, LT ENGINE BEGAN TO SURGE +- 2 PERCENT N1 (APPROX). ENGINE SYNC-ON. EGT, N2 AND FUEL FLOW WERE ALSO FLUXUATING WITH FUEL FLOW =- 50 TO 75 PSI. ENGINE SYNC TURNED OFF WITH NO CHANGE (STILL FLUXUATING). BOTH ENGINE ANTI-ICE SYSTEMS WERE TURNED (ON) AND ABOUT 3 SEC TO 1 MINUTE LATER ALL ENG PARAMETERS RETURNED TO NORMAL (ENG. TREND LOG TAKEN AND FAXED SEPERALY) SHORTLY BEFORE DECENT ENG. A/I TURNED OFF (STILL AT FL 380) ENGINE AGAIN BEGAN TO SURGE.  ENG A/I TURNED BACK (ON) ALL PARAMETER RETURNED TO NORMAL (FUEL WAS SUMPED PRIOR TO FLT CLEAN). DURING CLIMBOUT AND AT LOWER ALTITUDES (OAT >10 DEGREES C) ALL ENG PARAMETERS NORMAL
